| Catalog Number |
ENC452200 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Section e1.Initial reporter phone: (b)(6).One photo accompanied the complaint file.In said photo, only a detached and fully expanded stent component can be seen.No damages nor other device components are shown in the photo.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The customer complaint was confirmed.This investigation was performed based only on the photo provided.An assessment will be performed as per the conditions of the device returned.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.The product has been returned for evaluation and testing; however, the engineering evaluation has not been completed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
As reported by the field, the doctor opened the packaging of a 4.5mmd 22mml wno dstl tp enterprise® vascular reconstruction device (enc452200, 391494) and removed the device from dispenser hoop.It was found that the stent was released automatically.The stent was found detached from the delivery wire.The device was not used in patient.The doctor switched to a new stent to complete the surgery.Additional event information was received on 29-may-2025 indicating that there was no other damage noted on the device.The stent was replaced with another 4.5mmd 22mml enterprise® vascular reconstruction device.The event did not result in a clinically significant delay in the procedure.
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, g3, g6, h2, h3, h6 and h11.Complaint conclusion: as reported by the field, the doctor opened the packaging of a 4.5mmd 22mml wno dstl tp enterprise® vascular reconstruction device (enc452200, 9391494) and removed the device from dispenser hoop.It was found that the stent was released automatically.The stent was found detached from the delivery wire.The device was not used in patient.The doctor switched to a new stent to complete the surgery.Additional event information was received on 29-may-2025 indicating that there was no other damage noted on the device.The stent was replaced with another 4.5mmd 22mml enterprise® vascular reconstruction device.The event did not result in a clinically significant delay in the procedure.One photo accompanied the complaint file.In said photo, only a detached and fully expanded stent component can be seen.No damages nor other device components are shown in the photo.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5mmd 22mml wno dstl tp enterprise® vascular reconstruction device was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and only the stent component was returned for evaluation.No appearance of damages were noted.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The issue reported regarding the stent being prematurely detached is confirmed.At this time, there is no evidence to support that the issues reported in the complaint are a result of a defect inherently related to the device.Additionally, the rest of the delivery system was not returned for evaluation.As part of j&j medtech quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Confirm that the delivery wire does not move relative to the introducer during the removal of the enterprise vascular reconstruction device and delivery system from the dispenser hoop.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.